# SDR CA990715043

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 318002
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR CREEPED CLOSED WHEN AIRCRAFT HANGARED OVERNIGHT.  SMALL POOL OF HYDRAULIC FLUID ON FLOOR.  PILOT REPORTED LANDING GEAR CREEPING DOWN AT TIMES.  HAD TO BE RE-SELECTED AFTER SOME ACTUATORS HAD O-RINGS REPLACED.  WING FLAPS COMING DOWN TOO SOON WHEN SELECTED.  ON INSPECTION, UNIT FOUND 'WET' WITH HYDRAULIC FLUID INDICATING 'SWEAT LEAKS'.  NOTE:  SMALL POOL OF FLUID ON FLOOR WAS ASSESSED TO OVERFLOW WHICH OUTLETS ON TOP OF NOSE WHEEL WHEN RETRACTED AS RESERVOIR HAD BEEN SERVICED WITH LANDING GEAR DOWN AND FLAPS UP.
